# SDR AWXA200200897

- Difficulty date: August 31, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,195 hours, 48,949 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2511342
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A 2 1/2" CRACK WAS FOUND ON THE FORWARD CARGO COMPARTMENT FRAME BODY ABOVE STRINGER 21 L/H, BS 480. MAINTENANCE CUTOUT DAMAGED SECTION OF FRAME, REMOVED 3 EACH INTERCOASTALS FOR ACCESS, REMOVED 2 EACH STRINGER TIE CLIPS COMON TO REPAIR; FABRICATED 2 EACH REPAIR CHANNELS, 3 EACH REPAIR ANGLES, 2 EACH STRINGER CLIPS; INSTALLED REPAIR PARTS AND 3 EACH INTERCOASTALS IAW B737-200 SRM 51-40-3, PG. 1-6, FIG. 1.
